# SDR SWIA97954

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLOORBEAM RBL 9-00 AT FS 345 HAS CORROSION AT INBOARD NUT PLATE.  FABRICATED AND INSTALLED DOUBLER REPAIR ON THE FLOORBEAM RBL 9-00 AT 345 IAW.
